# SDR CHQA200600095

- Difficulty date: July 30, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 12,609 hours, 9,766 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT DOES NOT COME ON WHEN SWITCHED TO THE ON POSITION.  FOUND LIGHT NOT PLUGGED IN.  PLUGGED IN LIGHT AND OPS CHECK GOOD IAW EMB 140 MM 33-50-07.
